# SDR CALA2008120301120

- Difficulty date: December 2, 2008
- Submitted: December 3, 2008
- Operation: Air carrier
- Aircraft: N14336
- Make and model: Boeing 7373T0
- Aircraft serial: 23574
- Aircraft time: 65,657 hours, 29,404 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6520723054
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT FRAME IS CRACKED AT STRINGER 24 AT TOP OF FOOT PRINT FOR DOOR STOP, FWD SIDE OF FRAME.  REMOVED CRACKED FRAME.  DRILLED UP NEW FRAME AND INSTALLED IAW SRM 51-40-02.
